# SDR SWIA2021081960388

- Difficulty date: June 28, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICES DOOR SURROUND STRUCTURE HAS A SPOT OF CORROSION FWD SIDE AT APPROXIMATE FLOOR LEVEL FS319.70     (C-CHECK RO 8/18/2021)    REMOVED ATTACHING ANGLE (FITTING) P/N SH670-31990-1 AT APPROX FS 319.00 AND INSTALLED A NEW SERVICIABLE UNIT REF. CRJ700 SRM 51-42-21-001-001-A01 & DRAWING SH670-31950 REV. Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
